# SDR ZW0A0100819

- Difficulty date: April 20, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FROM STA 1211 TO 1323, RT TIE DOWN TRACK WAS CORRODED IN SEVERAL PLACES.  REMOVED CORROSION BY INSTALLING NEW PART WITH SCREWS PER SRM 51-30-01 AND SPM 6-70-01.
